# SDR UIEA2021102502283

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 96,107 hours, 19,090 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

DURING BEFORE START FLOW EICAS MESSAGE L AFT FUEL PUMP DISPLAYED EVEN WITH L AFT FUEL PUMP SWITCH ON, NOTICED L AFT FUEL BOOST PUMP CB POPPED( CYCLED CB IAW AMM 20-60-01. OPS CHECK GOOD IAW AMM 28-21-00. NO FURTHER DEFECTS NOTED. )
